# SDR SWAA2021032356944

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 14,281 hours, 6,381 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LEADING EDGE STRINGER #1 L/H AT WS 206-WS 227 IS CRACKED. /
